# SDR 9JLA2021110226495

- Difficulty date: August 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N74HT
- Make and model: Lear 60LEAR
- Aircraft serial: 60324
- Aircraft time: 2,698 hours, 1,847 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Computer
- Part number: 936106
- Part serial: F262
- Condition: Defective
- Location: Eds
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THE THE ENGINE DIAGNOSTIC SYSTEM (EDS) ANNUNCIATOR WAS ILLUMINATED. OPERATIONS WERE CONTINUED ON MEL. AT THE MAINTENANCE OPPORTUNITY, THE MAINTENANCE TEAM DETERMINED THE EDS COMPUTER WAS DEFECTIVE AND WAS REPLACED WITH A REPAIRED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
